MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; SPINAL NEEDLE SINGLE USE

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; SPINAL NEEDLE SINGLE USE
Model Number 041251-29A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on risk assessment and clinical assessment this file is considered as closed.
 
Event or Problem Description
Irn-# 191-22_761.Event took place in france, tentative translation of initial reporter´s narrative: during a lumbar puncture, the needle broke in the patient's back.On removal, a portion remained in the subcutaneous tissue.Usual lumbar puncture technique (use of introducter and stilet in the needle during removal) overweight paediatric patient 137 kg.Admitted to the neurosurgery unit on 22 june for placement of a ventriculo-atrial shunt and removal of the needle fragment.Infection of the shunt leading to re-hospitalization of the patient with removal of the shunt.

Brand Name
SPROTTE
Common Device Name
SPINAL NEEDLE SINGLE USE
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM   78187
MDR Report Key15101393
Report Number9611612-2022-00007
Device Sequence Number17191065
Product Code BSP
UDI-Device Identifier04048223104316
UDI-Public04048223104316
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/15/2026
Device Model Number041251-29A
Device Catalogue Number041251-29A
Device Lot Number1389
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown